# SDR ASAA2015081712912

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 452 hours, 159 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE REF FIM 49-60, TASK 801. NO FAILURES FOUND ON CURRENT STATUS PAGE AND FAULT HISTORY PAGE.  MAINTENANCE HISTORY PAGE SHOWED MESSAGES 49-91227, LOW OIL QUANTITY LOW, 49-72207 MAINTENANCE INDICATOR SHOWS HIGH CURRENT AND 49-72209 READY TO LOAD CIRCUIT SHOWS HIGH CURRENT.  PERFORMED FIM 49-90, DASK 804, MSG DEEMED TO BE AN INTERMITTENT NUISANCE MESSAGE.  PERFORMED FIM 49-70, TASKS 811 AND 813, MSG DEEMED INTERMITTENT NUISANCE MESSAGES.  APU OPS CHECK GOOD AT THIS TIME.
